Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Operators in vector analysis


Author: Vincent C. Poor
Journal: Bull. Amer. Math. Soc. 22 (1916), 503-504
Cited work: Bull. Amer. Math. Soc., Volume 22, Number 7 (1916), 336--337
This work is cited by: Bull. Amer. Math. Soc., Volume 23, Number 4 (1917), 169--172
MathSciNet review: 1559841
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1916-02838-2